Volume 19, issue 4 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The topology of the space of $J$–holomorphic maps to $\mathbb{C}\mathrm{P}^2$

Jeremy Miller

Geometry & Topology 19 (2015) 1829–1894
Bibliography
1 M Abreu, Topology of symplectomorphism groups of $S^2\times S^2$, Invent. Math. 131 (1998) 1 MR1489893
2 R Andrade, From manifolds to invariants of En-algebras, PhD thesis, MIT (2010)
3 M F Atiyah, J D S Jones, Topological aspects of Yang–Mills theory, Comm. Math. Phys. 61 (1978) 97 MR503187
4 C P Boyer, K Galicki, Sasakian geometry, Oxford Univ. Press (2008) MR2382957
5 C P Boyer, B M Mann, Monopoles, nonlinear $\sigma$ models, and two-fold loop spaces, Comm. Math. Phys. 115 (1988) 571 MR933456
6 R L Cohen, J D S Jones, G B Segal, Stability for holomorphic spheres and Morse theory, from: "Geometry and topology" (editors K Grove, I H Madsen, E K Pedersen), Contemp. Math. 258, Amer. Math. Soc. (2000) 87 MR1778098
7 J Francis, The tangent complex and Hochschild cohomology of $\mathcal{E}_n$–rings, Compos. Math. 149 (2013) 430 MR3040746
8 K Fukaya, K Ono, Arnold conjecture and Gromov–Witten invariant for general symplectic manifolds, from: "The Arnoldfest" (editors E Bierstone, B Khesin, A Khovanskii, J E Marsden), Fields Inst. Commun. 24, Amer. Math. Soc. (1999) 173 MR1733575
9 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
10 M A Guest, The topology of the space of rational curves on a toric variety, Acta Math. 174 (1995) 119 MR1310847
11 H Hofer, V Lizan, J C Sikorav, On genericity for holomorphic curves in four-dimensional almost-complex manifolds, J. Geom. Anal. 7 (1997) 149 MR1630789
12 S Ivashkovich, V Shevchishin, Structure of the moduli space in a neighborhood of a cusp-curve and meromorphic hulls, Invent. Math. 136 (1999) 571 MR1695206
13 S Kallel, Configuration spaces and the topology of curves in projective space, from: "Topology, geometry and algebra: Interactions and new directions" (editors A Adem, G Carlsson, R Cohen), Contemp. Math. 279, Amer. Math. Soc. (2001) 151 MR1850746
14 S Kallel, Spaces of particles on manifolds and generalized Poincaré dualities, Q. J. Math. 52 (2001) 45 MR1820902
15 S Kallel, I Saihi, Homotopy groups of diagonal complements, arXiv:1306.6272
16 B Kleiner, J Lott, Geometrization of three-dimensional orbifolds via Ricci flow, Astérisque 365, Soc. Math. France (2014) 101 MR3244330
17 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
18 J Lurie, Derived algebraic geometry, VI: $E[k]$–algebras, online manuscript, (2009)
19 J P May, The geometry of iterated loop spaces, Lectures Notes in Math. 271, Springer (1972) MR0420610
20 D McDuff, Configuration spaces of positive and negative particles, Topology 14 (1975) 91 MR0358766
21 D McDuff, The local behaviour of holomorphic curves in almost complex $4$–manifolds, J. Differential Geom. 34 (1991) 143 MR1114456
22 D McDuff, D Salamon, $J$–holomorphic curves and quantum cohomology, Univ. Lecture Series 6, Amer. Math. Soc. (1994) MR1286255
23 J Miller, Homological stability properties of spaces of rational $J$–holomorphic curves in $\mathbb{P}^2$, Algebr. Geom. Topol. 13 (2013) 453 MR3031648
24 J Miller, Nonabelian Poincaré duality after stabilizing, Trans. Amer. Math. Soc. 367 (2015) 1969 MR3286505
25 Y Ruan, G Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995) 259 MR1366548
26 Y Ruan, G Tian, Higher genus symplectic invariants and sigma models coupled with gravity, Invent. Math. 130 (1997) 455 MR1483992
27 P Salvatore, Configuration spaces with summable labels, from: "Cohomological methods in homotopy theory" (editors J Aguadé, C Broto, C Casacuberta), Progr. Math. 196, Birkhäuser (2001) 375 MR1851264
28 Y Savelyev, On configuration spaces of stable maps, arXiv:1104.5440
29 G Segal, Configuration-spaces and iterated loop-spaces, Invent. Math. 21 (1973) 213 MR0331377
30 G Segal, The topology of spaces of rational functions, Acta Math. 143 (1979) 39 MR533892
31 B Siebert, Symplectic Gromov–Witten invariants, from: "New trends in algebraic geometry" (editors K Hulek, F Catanese, C Peters, M Reid), London Math. Soc. Lecture Note Ser. 264, Cambridge Univ. Press (1999) 375 MR1714832
32 B Siebert, G Tian, On the holomorphicity of genus two Lefschetz fibrations, Ann. of Math. 161 (2005) 959 MR2153404
33 J C Sikorav, The gluing construction for normally generic $J$–holomorphic curves, from: "Symplectic and contact topology: Interactions and perspectives" (editors Y Eliashberg, B Khesin, F Lalonde), Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 175 MR1969276
34 M Weiss, What does the classifying space of a category classify?, Homology Homotopy Appl. 7 (2005) 185 MR2175298
35 K Yamaguchi, Configuration space models for spaces of maps from a Riemann surface to complex projective space, Publ. Res. Inst. Math. Sci. 39 (2003) 535 MR2001186